Class of discrete Liapunov functions

Diamond P. (1975) Class of discrete Liapunov functions. Journal of Mathematical Analysis and Applications, 50 2: 268-272. doi:10.1016/0022-247X(75)90021-9


Author Diamond P.
Title Class of discrete Liapunov functions
Journal name Journal of Mathematical Analysis and Applications
ISSN 1096-0813
Publication date 1975
Sub-type Article (original research)
DOI 10.1016/0022-247X(75)90021-9
Volume 50
Issue 2
Start page 268
End page 272
Total pages 5
Subject 2603 Analysis
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 04:18:24 EST by System User